# SDR SWAA2018050721775

- Difficulty date: April 12, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX LOWER VAPOR BARRIER UPPER CHORD CRACKED AT BS 663, RBL 7.  REPAIRED CHORD IAW EA.
